MathSciNet Relay Station
MathSciNet bibliographic data
MR841962 (87h:76081) 76L05 (35L67)
Anile, A. M.; Russo, G. Generalized wavefront expansion. I. Higher order corrections for the propagation of weak shock waves. Wave Motion 8 (1986), no. 3, 243–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement